Ask an expert
Question

06 Jul 2010

Reason to be conerned?
Hi doc,

As of recently my thumb and my index finger on my left hand has been twitching alot. It will do it a couple times a day alothough it can be as much as 5 or 6 times in an hour and it goes into little " twitching fits"  where it will twitch for about 30seconds to a mintue!This has never happened before and i am not experiencing any pain or loss of feelings in these fingers,but is there any reason to be concerned about this?

I am currently on ciplam trim 15mg could this be the cause?

thanks doc!
Answer 342 views
Expert
CyberDoc
Cyberdoc

01 Jan 0001

Hallo Anon
Ciplatrim contains sibutramine which can cause seizures (like epilepsy) in some people as well as cramping - stop it for a while and see if the symptoms disappear?
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.